| Model Number |
SC-2318-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that during the permanent procedure, the case was aborted due to the patient experiencing low oxygen levels.Nothing was implanted, and the issue was not device related.The patient was doing well.The explanted devices were not returned.